MathSciNet Relay Station
MathSciNet bibliographic data
MR2497486 (2010j:53068) 53C24 (53C20 53C21)
Eichmair, Michael The size of isoperimetric surfaces in 3-manifolds and a rigidity result for the upper hemisphere. Proc. Amer. Math. Soc. 137 (2009), no. 8, 2733–2740.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement